Jump to content

Search the Community

Showing results for tags 'snri discontinuation'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi to everyone! A little about my story: -I was started on Effexor immediate release, 75 mg, about a year ago, in January of 2015. I wasn't even clinically depressed, I don't think - just a middle-aged lady dealing with life stuff, but coping fine, working, functioning. Had never had prior antidepressants . -Took Effexor 75 immediate release from 1/2015-5/2015, when the side effects (massive fatigue, weight gain, emotional numbness, among other issues) became intolerable. -Fast tapered 5/2015- 6/2015 over about 3-4 weeks. Did not receive adequate instructions from my therapist,
  2. First and foremost I 'm not a great forum participator. Regardless I recently completed a 111 day taper of Venlafaxine that has been successful and I wanted to share my experiences. Some back story (possibly a little more at a later date but as I said I'm not a prolific poster); I was on 225mg Venlafaxine ER once daily for 5 years. I had fallen into a major depression and after numerous trials of different AD’s we got to Venlafaxine and it seemed to be accountable with pulling me out of the hellish depths of major depression. Late last fall my wife pointed out to me
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy